# SDR SWAA2023100602255

- Difficulty date: September 20, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STR 5L AND 6L AT FWD GALLEY AREA 2023-575418<[01] REPAIRED FRAME ON BS 312 BETWEEN STR 5L AND 6L AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE [TTG8Q00NJLVM];[02] TASK COMPLETED
